Click here to skip to this page's main content.

New to the Open Library? — Learn how it works
Want to support Open Library? Until April 30, we'll double your donation! Help us build the great digital library.
Last edited by Open Library Bot
December 4, 2010 | History

Separatrix surfaces and invariant manifolds of a class of integrable Hamiltonian systems and their perturbations 1 edition

Cover of: Separatrix surfaces and invariant manifolds of a class of integrable Hamiltonian systems and their perturbations by Jaume Llibre

No ebook available.


Prefer the physical book? Check nearby libraries powered by WorldCat


Buy

Amazon $35.00 (used)
Better World Books $43.20 (used)
Fiddlesticks. There's no description for this book yet. Can you help?
There is only 1 edition record, so we'll show it here...  •  Add edition?

Separatrix surfaces and invariant manifolds of a class of integrable Hamiltonian systems and their perturbations
Jaume Llibre, Ana Nunes.

Published 1994 by American Mathematical Society in Providence, R.I .
Written in English.

Edition Notes

Includes bibliographical references (p. 189-191).
"January 1994, volume 107, number 513 (second of 4 numbers)."

Series
Memoirs of the American Mathematical Society,, no. 513

Classifications

Dewey Decimal Class
510 s, 514/.7
Library of Congress
QA3 .A57 no. 513, QA614.83 .A57 no. 513

The Physical Object

Pagination
vii, 191 p. :
Number of pages
191

ID Numbers

Open Library
OL1427846M
ISBN 10
082182581X
LC Control Number
93039026
Goodreads
3970839

History Created December 10, 2009 · 3 revisions Download catalog record: RDF / JSON

December 4, 2010 Edited by Open Library Bot Added subjects from MARC records.
April 28, 2010 Edited by Open Library Bot Linked existing covers to the work.
December 10, 2009 Created by WorkBot add works page